| Catalog Number |
67PFPS60 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the trach's balloon did not inflate properly.There was no reported patient involvement.
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H3 and h6 codes - updated.One used device was returned for investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.The devices were visually inspected, and no physical damage or other anomalies were observed.During functional testing, the customer reported issue was confirmed that the trach's balloon did not inflate properly.
Additional Manufacturer Narrative
H6 investigation findings and investigation conclusions codes: corrected.